# SDR CALA0800831

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546650
- Condition: Cracked
- Location: Bs 787 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME STATION 787 IS CRACKED BETWEEN STRINGERS 8L AND 9L.  REPAIRED FRAME PER EA 5310-04498 OP 2.
